Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
173 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can change in color of stool be a result of taking Ibuprofen after back injury?

last 2 days, stool is much lighter than usual. I guess the color could be called yellow-more like beige. Usually have no problems. I am recovering from back injury and took Advil but stopped several days ago. Could the ibuprofen be purging now? also have occasional topical burning sensation at the end of an old surgical incision, lower right abdomen. Possibly related?
Mon, 7 Sep 2020
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

beige stool may mean a lack of bilirubin like in obstructive jaundice. In most cases, the color has to do with the food but checking for jaundice sounds like a good idea when the color is too light. The easiest way to find out is by measuring serum bilirubin levels (total and direct). Neither ibuprofen use nor the sensation on the incision seem relevant to the stool color.

I hope I've answered your question. Please let me know if you need further assistance.

Kind Regards,
Dr. Panagiotis Zografakis,
Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Ibuprofen


Can change in color of stool be a result of taking Ibuprofen after back injury?

Hello, beige stool may mean a lack of bilirubin like in obstructive jaundice. In most cases, the color has to do with the food but checking for jaundice sounds like a good idea when the color is too light. The easiest way to find out is by measuring serum bilirubin levels (total and direct). Neither ibuprofen use nor the sensation on the incision seem relevant to the stool color. I hope I ve answered your question. Please let me know if you need further assistance. Kind Regards, Dr. Panagiotis Zografakis, Internal Medicine Specialist